# SDR MASA200400232

- Difficulty date: April 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 6,473 hours, 6,230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1075A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 6,473 hours, 6,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD BUT WAS ORIGINALLY GOING TO DCA. CREW REPORTED THE FLAPS FAIL AT 20 DEGREES. A/C IS CURRENTLY OUT OF SERVICE AND MX IS TROUBLESHOOTING. MX FROM CLT WENT TO IAD BUT COULD NOT CLEAR FAULT. A/C FERRIED TO PHL AND BOTH BPSU'S WERE CHANGED OPS CHECKED GOOD
